# SDR QXEA2014090600767

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,872 hours, 33,152 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 0340
- Condition: Worn
- Location: Nr 1
- Part time: 22,359 hours, 23,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER RELEASING THE PARKING BRAKE, WITH NO TOE BRAKES APPLIED, THE AIRPLANE WOULD NOT MOVE, APPEARS THAT A BRAKE WAS STILL APPLIED.  AFTER 5-10 SECONDS THE BRAKE RELEASED.  FOUND NR 1 BRAKE BINDING & WORN ALMOST TO LIMITS.  REPLACED NR 1 BRAKE IAW TC 6324201.  BRAKE WORKS GOOD & DOES NOT BIND.  NO OTHER DEFECTS NOTED.
